# SDR SWAA2020081107734

- Difficulty date: August 7, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 63,636 hours, 37,703 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 315A280001
- Part serial: 12220
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ON REVERSE THRUST,  LIGHT SMOKE WAS OBSERVED IN THE CABIN, WITH A ACCOCIATED ODOR.   FIRE CREW REPORTED SMOKE OUT OF THE NR 2 ENGINE TAIL PIPE ON SHUTDOWN.   PERFORMED CONDITIONAL INSPECTION IAW AMM 05-51-56.
